# SDR SWAA2024100731284

- Difficulty date: August 27, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT BS 867 AND STRINGER 26L AFT CARGO COMPARTMENT 2024-533484<[01] REPLACED SUPPORT ANGLE LOC AT BS 867 AND STRINGER 26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9; DWG 149A8102 SHEET: 17 REV: - AND DWG 149A8104 SHEET: 1 REV: B.;[02] REPLACED SUPPORT ANGLE LOC AT BS 867 AND STRINGER 26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9; DWG 149A8102 SHEET: 17 REV: - AND DWG 149A8104 SHEET: 1 REV: B. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 1 AND 2. REPLACED SUPPORT ANGLE LOC AT BS 867 AND STRINGER 26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9; DWG 149A8102 SHEET: 17 REV: - AND DWG 149A8104 SHEET: 1 REV: B. SEE INDIVIDUAL SIGN OFF BELOW.;[04] CERTIFIED WORK PERFORMED  SEE INDIVIDUAL SIGN OFF BELOW
